Tylenol withdraw symptoms?

Discussion in 'Fibromyalgia Main Forum' started by hagardreams, Jun 21, 2011.

  1. hagardreams

    hagardreams New Member

    Any one know what the withdraw symptoms would be when you stop, or cut down on tylenol?

    Since I am back on lortab, and suppose to cut down on my lortabs, I will also be taking less tylenol.

    I was on the norco, and they were working great, but I started having obessive thinking, and anxiety within about a month first taking the norco. Some have suggested to me that because the norco has less tylenol, that could be causing my side effects.

    Has anyone heard of this?

    Thanks, Julie
  2. Jittle

    Jittle Member

    I was actually wondering the same thing. When my doc switched my meds I went down on tylenol. I was in more pain and was not sure if it was due to the drop in tylenol???
  3. Janalynn

    Janalynn New Member

    Hi Julie,
    I've never heard of that since Tylenol isn't really a dependency drug.

    However, you really never know how one will react to certain drugs, meaning Norco vs. Lortab.

    I had great results on Norco, but Lortabs gave me what I called spontaneous vomiting. Previously I had been on Vicodin with the same amount of Tylenol as the Lortab so the only thing that went up was the Hydrocodone part.

    I am not on a med with zero Tylenol.

    I still don't understand why they want you to cut down on your Lortab if they put you on a stronger med of Norco.
  4. hagardreams

    hagardreams New Member

    Well I saw the NP on tuesday. She listened to me, but didnt do a thing for me. She said she would talk to the doctor, and get back with me.
    Well she finally called me today, (friday), and said that the doctor wanted to see me, but I couldnt see him until the 13th of July, but they would call if there was a cancellation. (sure).
    I saw this coming a long time ago, and I just dont understand why the doctor is playing God with my life.
    I have always had a hard time with meds, any kind, not just pain meds. They know that, but instead of putting me back on the same amount of lotab I was on before, they cut me down to 6 instead of 8.
    I have told them that I didnt care about my liver. I wanted a good quality of life, not a long painfull one. They dont seem to listen.
    I have only had 6 meals total in the last 9 days. The NP said to go to the ER and get my diabetes straightend out! If I am in pain, and cant eat, then how are they going to help me.
    I saw my endo doctor last friday, and she told me to call them and tell them that I was in pain, and that they needed to get my pain under control because the diabetes was more important. Well I did that, and that is when I went in to see the NP.
    This is such a nightmare. I cant do much of anything, so what is the point.
    Please dont get me wrong, I know that I am not alone. I know all of you understand the pain, but this is effecting my diabetes. I cant eat because of the pain. And its not just the fibro pain, when my blood sugars go crazy, then the diabetic nerve pain kicks in. So I get 2 in one. WOW!
    Sorry, I am just venting, and this really isnt helping at all. I can barely type, and only because I took a pain pill. When they wear off, the pain gets worse than before. I am going up and down with the pain, just like the blood sugars.
    I just give up!
  5. hagardreams

    hagardreams New Member

    I was told that the only difference from the norco and the lortab was the amount of tylenol. But I also know that is not the case. Why was I haveing so many obessive thoughts while taking the norco, and they all but quit when I quit taking them.

    The NP first said that it could be the yellow dye in the pill. I never heard of that. All I know is the spells were getting bad, then when I quit taking the norco, they all but quit.

    I did the same thing on buspar. That was making me have obsessive thinking, and depression, and when I quit taking them, those spells quit. I dont remember if the buspar had yellow dye.

    All I know is I have always been sensitive to a lot of things. I have ended up in the EMR several times in my life because of side effects from medications. Now when I find a pain med that works, the doctor wants to cut me down so that I will have more pain, and the pain is making my blood sugars go crazy.

    I am just tired. I have no life in pain, so why prolong it without pain meds. I dont want to die. I love my grandbabies, and I live to do counted cross stitch. The embroidery is what keeps me sane most of the time. With a brain damaged hubby to take care of, and all of my health issues, I have enough on my plate. I just wish that doctors would let me make my own decisions. My last one did. Just wish I could have kept her. I sure miss her.

    I dont know what is going to come out of this, but I know that this isnt working. I just PRAY that I can find something that I can take with the lortab that will help the pain. Any suggestions, anyone?


  6. hagardreams

    hagardreams New Member

    I have learned to live with pain. I went for several years with pain, and didnt take a thing. Not even over the counter tylenol. When the pain got worse, and worse, it effected my blood sugars. With 38 years of type 1 diabetes, I have to take care of that first. I cant do that in this bad pain.
    The pain causes the blood sugars to go up. I am rollercoasting with the blood sugars to the point that I cannont control the sugars anymore. I will die from the blood sugars before I ever die from liver failure.
    I just wish that I could take other meds. I cant believe that the norco, and lortab are so simular, but I cant take the norco. That is how sensitive I am.
    My blood sugars have been in the 300's for too long. If I dont get this pain under control soon, the blood sugars are going to kill me. Therefor I have to get the pain under control, and fast.
    I do appreciate that I have to live with the fact that I am in pain, but the diabetic nerve pain, on top of the fibro pain is just too much. This isnt working.
    If I was just in minor, to moderate pain, it would be one thing. The diabetes has to come first!